# SDR DALA2018031101605

- Difficulty date: March 10, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR PANELS #221CF, 221BF, 222ARF, 222AMF, 223JF, AND FLOOR PANEL P/N SP95530011-3 AT PAX CAB (CPAX). NRC 00506: FLOOR PANELS #221CF, 221BF, 22AMF, 223JF, AND SP95530011-3 WERE FABRICATED, REPLACED, AND IDENTIFIED PER B-717 SRM 53-20-50-2R FLOOR PANEL #222ARF WAS RE-INSPECTED AND NO DAMAGE WAS FOUND IN REF B-717 AMM 05-21-02. FLOOR PANELS WERE INSTALLED WITH CARD JIC 2040-0024. (LP #0458282)
